Export: Regularized greedy column subset selection

Ordozgoiti Rubio, Bruno and Mozo Velasco, Bonifacio Alberto and Garcia Lopez De Lacalle, Jesus (2019). Regularized greedy column subset selection. "Information Sciences", v. 486 ; pp. 393-418. ISSN 0020-0255. https://doi.org/10.1016/j.ins.2019.02.039.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM